# SDR CA130920013

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767223
- Aircraft time: 77,639 hours
- Engine: Ge CF680A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Check Valve
- Part number: 77385619
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF AND DURING THE CLIMB OUT, FLIGHT CREW NOTIFIED MAINTENANCE CONTROL THAT AT 1000 FT THEY HAD AUTO-THROTTLE DISCONNECT AND RT ENGINE OVERHEAT EICAS MESSAGE APPEARED.  THE FLIGHT CREW PERFORMED THE RUN CHECKLIST, AND THE RT ENGINE OVERHEAT MESSAGE WENT OUT AT 60 PERCENT N1 AND AT THE SAME TIME THE AUTO-THROTTLE BEGAN WORKING AGAIN.  WITH POWER OUTPUT RESTRICTED TO 60 PERCENT N1 THE FLIGHT CREW ELECTED TO RETURN TO THE AIRPORT OF DEPARTURE.  UPON ARRIVAL AT THE GATE, MAINTENANCE PERSONNEL OPENED THE RT ENGINE COWLS AND BEGAN TROUBLESHOOTING, AND FOUND THE INTERMEDIATE AIR SUPPLY PRESSURE CHECK VALVE ASSY WITH THE RETAINING RING SEPARATED FROM THE VALVE BODY.  THE RETAINING RING WAS SUPPORTED BY SEVERAL SPOT WELDS, WHICH WERE ALL NOTED TO BE BROKEN.   THE RT ENGINE INTERMEDIATE CHECK VALVE ASSY WAS REPLACED WITH A SERVICEABLE UNIT AND THE ACFT WAS RELEASED FOR SERVICE.
